Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Fixed points and conjugacy classes of regular elliptic elements in $ {\rm Sp}(3,{\bf Z})$


Authors: Min King Eie and Chung Yuan Lin
Journal: Trans. Amer. Math. Soc. 289 (1985), 485-496
MSC: Primary 11F46
DOI: https://doi.org/10.1090/S0002-9947-1985-0784000-4
MathSciNet review: 784000
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we obtain $ 13$ isolated fixed points (up to a $ \operatorname{Sp}(3,{\mathbf{Z}})$-equivalence) and $ 86$ conjugacy classes of regular elliptic elements in $ \operatorname{Sp}(3,{\mathbf{Z}})$. Hence the contributions from regular elliptic conjugacy classes in $ \operatorname{Sp}(3,{\mathbf{Z}})$ to the dimension formula computed via the Selberg trace formula can be computed explictly by the main theorem of [ $ {\mathbf{4}}$ or $ {\mathbf{5}}$].


References [Enhancements On Off] (What's this?)

  • [1] Z. I. Borevich and I. R. Shafarevich, Number theory, Academic Press, New York, 1966. MR 0195803 (33:4001)
  • [2] U. Christian, A reduction theory for symplectic matrices, Math. Z. 101 (1967), 213-244. MR 0217096 (36:187)
  • [3] -, Zur Theorie der symplektischen Gruppen, Acta Arith. 24 (1973), 61-85. MR 0330056 (48:8395)
  • [4] Minking Eie, Contributions from conjugacy classes of regular elliptic elements in $ \operatorname{Sp}(n,{\mathbf{Z}})$ to the dimension formula, Trans. Amer. Math. Soc. 285 (1984), 403-410. MR 748846 (86c:11037)
  • [5] -, Siegel cusp forms of degree two and three, Mem. Amer. Math. Soc. (to appear).
  • [6] E. Gottschling, Über die Fixpunkte der Siegelschen Modulgruppe, Math. Ann. 143 (1961), 111-149. MR 0123026 (23:A357)
  • [7] -, Über die Fixpunktuntergruppen der Siegelschen Modulgruppe, Math. Ann. 143 (1961), 399-430. MR 0124407 (23:A1719)
  • [8] H. Midorikawa, On the number of regular elliptic conjugacy classes in the Siegel modular group of degree $ 2n$, Tokyo J. Math. 6 (1983), 25-28. MR 707837 (84i:10029)
  • [9] B. Steinle, Fixpunktmannigfaltigkeiten symplektischen Matrizen, Acta Arith. 20 (1972), 63-106. MR 0294254 (45:3323)
  • [10] Lawrence C. Washington, Introduction to cyclotomic fields, Springer-Verlag, New York, 1982. MR 718674 (85g:11001)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F46

Retrieve articles in all journals with MSC: 11F46


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0784000-4
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society